| Model Number |
MAF-DM2 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the airway mobilescope exhibited coating peeling of the connecting tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.Based on the results of the investigation, it is likely the coating of the insertion tube peeled off (1mm2 or more) caused due to stress of repeated use, external factors, or handling.However, a definitive root cause could not be identified.Olympus will continue to monitor field performance for this device.